# SDR QXEA2011031000209

- Difficulty date: March 6, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 9,789 hours, 10,694 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S02002
- Part serial: AC01035
- Condition: Failed
- Location: Windshield Heat
- Part time: 9,789 hours, 10,694 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED WINDSHEILD CONTROL CAUTION,  FO'S WINDSHEILD FOGGED UP. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  COMPLIED WITH FIM TASK 30-40-00-810-805 FOR WINDSHIELD CTRL CAUTION.  NO FAULTS FOUND.  CHECK WIRE CONNECTIONS AT FO'S WINDSHIELD AND FOUND NO DEFECTS.  CHECK ELECTRICAL RESISTANCE OF FO'S WINDSHIELD IAW AMM TASK 30-41-00-760-801, NO DEFECTS FOUND.  R & R NR 2 ANTI-ICE CONTROLLER WITH C/P 3041-P2 CONNECTED IAW AMM TASK 30-41-01-00-801 & 30-41-01-400-801 FOR PRECAUTIONARY MEASURE. OPS CHECK GOOD IAW AMM TASK 30-41-00-710-802. RETURNED TO SERVICE.
